The Tricomi problem for an equation of mixed type of the second kind in the case of an unbounded domain
Differencialʹnye uravneniâ, Tome 30 (1994) no. 11, pp. 2010-2017
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_11_a18,
author = {R. S. Khairullin},
title = {The {Tricomi} problem for an equation of mixed type of the second kind in the case of an unbounded domain},
journal = {Differencialʹnye uravneni\^a},
pages = {2010--2017},
year = {1994},
volume = {30},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_11_a18/}
}
TY - JOUR AU - R. S. Khairullin TI - The Tricomi problem for an equation of mixed type of the second kind in the case of an unbounded domain JO - Differencialʹnye uravneniâ PY - 1994 SP - 2010 EP - 2017 VL - 30 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_11_a18/ LA - ru ID - DE_1994_30_11_a18 ER -
R. S. Khairullin. The Tricomi problem for an equation of mixed type of the second kind in the case of an unbounded domain. Differencialʹnye uravneniâ, Tome 30 (1994) no. 11, pp. 2010-2017. http://geodesic.mathdoc.fr/item/DE_1994_30_11_a18/